Alert archive / California / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 5, NWS Sacramento, CA

April 7, 2011Solano County, California

NWS Sacramento, CA issued this severe thunderstorm warning at Apr 7, 2011, 4:37 PM PDT for Solano County, California. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2011, 4:37 PM PDT (23:37 UTC)
Expired
Apr 7, 2011, 5:15 PM PDT
In force
38 min
Issued by
NWS Sacramento, CA
Area
Storm-based polygon

County Solano County, CA

The radar

The Sacramento radar (KDAX), 51 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 11.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2011-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2011-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WUUS56 KSTO 072337
SVRSTO
CAC095-080015-
/O.NEW.KSTO.SV.W.0005.110407T2337Z-110408T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
437 PM PDT THU APR 7 2011

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SOLANO COUNTY IN CENTRAL CALIFORNIA...
  THIS INCLUDES THE CITY OF FAIRFIELD...

* UNTIL 515 PM PDT

* AT 430 PM PDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM
  PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR 
  ROCKVILLE...OR NEAR FAIRFIELD...AND MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CORDELIA...SUISUN CITY AND DENVERTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. 
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY BE POSSIBLE. IF 
A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN 
A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3821 12221 3831 12221 3832 12208 3836 12208
      3825 12178 3805 12193 3805 12203 3807 12207
      3809 12206 3808 12209 3814 12221 3820 12223
TIME...MOT...LOC 2336Z 327DEG 11KT 3824 12209

$$

PCH
3 follow-up statements
960 
WWUS56 KSTO 072356
SVSSTO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
456 PM PDT THU APR 7 2011

CAC095-080015-
/O.CON.KSTO.SV.W.0005.000000T0000Z-110408T0015Z/
SOLANO CA-
456 PM PDT THU APR 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM PDT
FOR SOUTHERN SOLANO COUNTY...

AT 448 PM PDT...DOPPLER RADAR CONTINUES TO SHOW A SEVERE 
THUNDERSTORM OVER ROCKVILLE CAPABLE OF PRODUCING HAIL UP TO THE SIZE 
OF PENNIES. IN ADDITION...HAIL IS ACCUMULATING ON ROADWAYS MAKING 
FOR SLICK DRIVING CONDITIONS. ALONG WITH HAIL AND HEAVY RAIN...CLOUD 
TO GROUND LIGHTNING IS OCCURRING. 

THIS STORM MAY ALSO IMPACT THE CITIES OF FAIRFIELD AND CORDELIA 
THROUGH 515 PM PDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3821 12221 3831 12221 3832 12208 3836 12208
      3825 12178 3805 12193 3805 12203 3807 12207
      3809 12206 3808 12209 3814 12221 3820 12223
TIME...MOT...LOC 2350Z 327DEG 11KT 3820 12206

$$

PCH
363 
WWUS56 KSTO 080015
SVSSTO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
515 PM PDT THU APR 7 2011

CAC095-080018-
/O.EXP.KSTO.SV.W.0005.000000T0000Z-110408T0015Z/
SOLANO CA-
515 PM PDT THU APR 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SOLANO COUNTY WILL
EXPIRE AT 515 PM PDT...

THIS STORM HAS WEAKENED BELOW SEVERE LIMITS BUT IS CONTINUING TO 
PRODUCE SMALL HAIL AND SLEET ON ROADWAYS. MOTORISTS IN THE 
AREA...INCLUDING COMMUTERS ALONG INTERSTATE 80 BETWEEN FAIRFIELD 
AND CORDELIA...SHOULD BE AWARE OF SLICK ROADS AND USE CAUTION. 


LAT...LON 3821 12221 3831 12221 3832 12208 3836 12208
      3825 12178 3805 12193 3805 12203 3807 12207
      3809 12206 3808 12209 3814 12221 3820 12223
TIME...MOT...LOC 0008Z 327DEG 11KT 3815 12202

$$

PCH
647 
WWUS56 KSTO 080027
SVSSTO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
527 PM PDT THU APR 7 2011

CAC095-080018-
/O.EXP.KSTO.SV.W.0005.000000T0000Z-110408T0015Z/
SOLANO CA-
527 PM PDT THU APR 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SOLANO COUNTY WILL
EXPIRE AT 515 PM PDT...

THIS STORM HAS WEAKENED BELOW SEVERE LIMITS BUT IS CONTINUING TO 
PRODUCE SMALL HAIL AND SLEET ON ROADWAYS. MOTORISTS IN THE 
AREA...INCLUDING COMMUTERS ALONG INTERSTATE 80 BETWEEN FAIRFIELD 
AND CORDELIA...SHOULD BE AWARE OF SLICK ROADS AND USE CAUTION. 


LAT...LON 3821 12221 3831 12221 3832 12208 3836 12208
      3825 12178 3805 12193 3805 12203 3807 12207
      3809 12206 3808 12209 3814 12221 3820 12223
TIME...MOT...LOC 0008Z 327DEG 11KT 3815 12202

$$

PCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 4:24 PM PDT, 13 minutes earlier.

Area forecast discussion, Apr 7, 4:24 PM PDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
424 PM PDT THU APR 7 2011

.SHORT TERM DISCUSSION...

UPPER LEVEL LOW OVER NORTHERN CALIFORNIA BRINGING COLD UNSTABLE
AIR FOR COOLER TEMPERATURES AND SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS. ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP
THROUGH THIS EVENING...ESPECIALLY ALONG THE EDGES OF THE VALLEY
(DELTA AND FOOTHILL AREAS). THUNDERSTORMS MAY CONTAIN SMALL HAIL
ALONG WITH BRIEF HEAVY RAIN AND GUSTY WINDS. HAIL UP TO A HALF AN
INCH IS POSSIBLE WITH THESE STORMS. WINTER WEATHER ADVISORY WAS
CANCELLED FOR THE WEST SLOPE OF THE NORTHERN SIERRA WITH THE
PRECIPITATION BECOMING MORE SHOWERY. LOCAL SNOW FALL AMOUNTS UP TO
FOUR INCHES ARE POSSIBLE WITH THE HEAVIER SHOWERS. THE
THUNDERSTORMS SHOULD DIMINSH AFTER SUNSET BUT SCATTERED SHOWERS
WILL CONTINUE OVERNIGHT. PRECIPITATION WILL TAPER OFF FROM NORTH
TO SOUTH TONIGHT INTO FRIDAY AS THE LOW MOVES SOUTH THROUGH
INTERIOR NORTHERN CALIFORNIA. MOST OF THE PRECIPITATION WILL BE
SOUTH OF INTERSTATE 80 ON FRIDAY. ISOLATED THUNDERSTORMS MAY
DEVELOP LATE FRIDAY MORNING INTO FRIDAY AFTERNOON SOUTH OF
INTERSTATE 80.

TEMPERATURES ARE ABOUT 12 TO 22 DEGREES COOLER THIS AFTERNOON
COMPARED TO YESTERDAY AFTERNOON WITH THE COLDER AIR MASS ENTERING
THE AREA WITH 850 MB TEMPERATURES DROPPING FROM AROUND 5 DEGREES C
YESTERDAY AFTERNOON TO AROUND -2 DEGREES C THIS AFTERNOON AND
1000-500MB THICKNESSES FROM 5490 M TO 5270 M. TEMPERATURES WILL BE
IN THE 30S IN THE VALLEY AND TEENS TO 20S IN THE MOUNTAINS WHICH
IS ABOUT 10 DEGREES BELOW NORMAL TONIGHT. SOME VALLEY LOCATIONS
WILL BE NEAR RECORD TEMPERATURES TONIGHT WITH THE RECORDS
AT MARYSVILLE 35 DEGREES SET IN 1953 WITH A FORECASTED LOW OF 38
DEGREES...DOWNTOWN SACRAMENTO OF 34 DEGREES SET IN 1953 WITH A
FORECASTED LOW OF 38 DEGREES....AT SACRAMENTO EXECUTIVE 32 DEGREES
SET IN 1953 AND FORECASTED LOW OF 37 DEGREES...AT SUISUN 34
DEGREES SET IN 1953 WITH A FORECASTED LOW OF 37 DEGREES...AT
STOCKTON 32 DEGREES SET IN 2001 WITH A FORECASTED LOW OF 36
DEGREES...AND AT MODESTO 34 DEGREES SET IN 2001 WITH A FORECASTED
LOW OF 35 DEGREES.

DRIER AND WARMER WEATHER IS EXPECTED ON SATURDAY WITH A RIDGE OF
HIGH PRESSURE BUILDING INTO THE AREA AS THE TROUGH OF LOW PRESSURE
SHIFTS TO THE EAST. ALTHOUGH LINGERING SHOWERS ARE POSSIBLE NEAR
THE SIERRA CREST WITH WRAPAROUND PRECIPITATION. ANOTHER TROUGH
APPROACHES ON SUNDAY BRINGING A CHANCE OF PRECIPITATION TO THE
NORTHERN MOUNTAINS. TEMPERATURES WILL RETURN TO NEAR NORMAL (IN THE
60S IN THE VALLEY AND 40S IN THE MOUNTAINS) OVER THE WEEKEND.

&&

.EXTENDED DISCUSSION (MONDAY THROUGH THURSDAY)

MEDIUM RANGE MODELS CONTINUE TO TREND WEAKER/DRIER WITH STORM SYSTEM
MONDAY. THREAT OF PRECIP APPEARS TO BE MAINLY OVER THE MOUNTAINS...
NORTH OF INTERSTATE 80...AND PERHAPS THE NORTHERN SACRAMENTO VALLEY.
WEAK UPPER TROUGH MOVES THROUGH TUESDAY AND FAVOR THE DRIER GFS
SOLUTION. UPPER RIDGING MODELED OVER INTERIOR NORCAL WEDNESDAY FOR
DRIER AND WARMER CONDITIONS. NEXT PACIFIC STORM IMPACTS INTERIOR
NORCAL LATE WEDNESDAY INTO THURSDAY BUT MODELS DIFFER ON TIMING AND
QPF. FORECAST LEANS TOWARDS CLIMATOLOGY WITH MAIN THREAT OF PRECIP
FROM KUKI-KBAB-KBLU LINE NORTHWARD.

&&

.AVIATION...

DP CD UPR LOW MOVS OVR INTR NORCAL TNGT INTO FRI MRNG. FOR CNTRL
VLY...MNLY VFR CONDS THRU 00Z SAT EXC ISOLD MVFR POSS IN SHWRS OR
ISOLD TSTMS TIL 03Z FRI. OMTNS...AREAS MVFR/IFR CONDS IN SHWRS TNGT
INTO FRI MRNG. SN LVLS 015-025 OVNGT...LCLY LWR. NLY FLOW ALF VRG
TO NELY FRI MRNG. ISOLD N-NE SFC WND GSTS TO 25 KTS OR GTR OMTNS
TIL 19Z FRI.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 7, 4:18 AM PDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
418 AM PDT THU APR 7 2011

CAZ013>019-063-064-066>069-081400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
418 AM PDT THU APR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

A COLD UPPER LOW WILL DROP SOUTHWARD INTO NORTHERN CALIFORNIA TODAY
RESULTING IN SCATTERED TO NUMEROUS SHOWERS ACROSS THE REGION ALONG
WITH A FEW THUNDERSTORMS OVER THE VALLEY AND FOOTHILLS. ABUNDANT
ACCUMULATIONS OF SMALL HAIL IS EXPECTED TO BE THE PRIMARY THREAT
FROM ANY STRONG THUNDERSTORMS THAT DEVELOP. SIGNIFICANT ACCUMULATING
SNOWFALL WILL BE POSSIBLE OVER THE NORTHERN SIERRA NEVADA.

* WINTER WEATHER ADVISORY....SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

SHOWERS WILL DECREASE FROM THE NORTH ON FRIDAY...OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

In the hours before

Special weather statement, Apr 7, 3:06 PM PDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
306 PM PDT THU APR 7 2011

CAZ016>019-064-067-072245-
STANISLAUS CA-YOLO CA-SOLANO CA-TUOLUMNE CA-COLUSA CA-SAN JOAQUIN
CA-SACRAMENTO CA-LAKE CA-CONTRA COSTA CA-EL DORADO CA-AMADOR
CA-CALAVERAS CA-
306 PM PDT THU APR 7 2011

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CALAVERAS COUNTY IN CENTRAL CALIFORNIA
  WESTERN AMADOR COUNTY IN CENTRAL CALIFORNIA
  SOUTHWESTERN EL DORADO COUNTY IN CENTRAL CALIFORNIA
  SACRAMENTO COUNTY IN CENTRAL CALIFORNIA
  SAN JOAQUIN COUNTY IN CENTRAL CALIFORNIA
  SOUTH CENTRAL COLUSA COUNTY IN CENTRAL CALIFORNIA
  SOUTHWESTERN TUOLUMNE COUNTY IN CENTRAL CALIFORNIA
  SOLANO COUNTY IN CENTRAL CALIFORNIA
  YOLO COUNTY IN CENTRAL CALIFORNIA
  STANISLAUS COUNTY IN CENTRAL CALIFORNIA
  EXTREME EAST CENTRAL LAKE COUNTY IN NORTHERN CALIFORNIA
  NORTHEASTERN CONTRA COSTA COUNTY IN WESTERN CALIFORNIA

UNTIL 345 PM PDT

AT 300 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS DEVELOPING ALONG AN AREA FROM FAR SOUTHEAST LAKE
COUNTY THROUGH SOLANO AND COLUSA COUNTIES. THIS AREA IS MOVING
TOWARDS THE SOUTHEAST INTO PARTS OF SACRAMENTO...SAN JOAQUIN AND
STANISLAUS COUNTIES AND INTO THE MOTHERLODE. THE GREATEST THREAT FOR
STORMS IN THE MOTHERLODE THIS AFTERNOON WILL GENERALLY BE TO THE
SOUTH OF HIGHWAY 50. THE STRONGEST STORMS WERE CURRENTLY LOCATED
OVER THE DELTA AND ONE STORM TO THE NORTHWEST OF FREEPORT.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

SOME LOCATIONS THAT MAY BE IMPACTED INCLUDE...
   WINTERS...
   CAPAY...
   FLORIN...
   ELK GROVE...
   DIXON... RIO VISTA... LODI... LIBERTY FARMS... VICTOR AND
   STOCKTON...

IN ADDITION...SOME OF THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. IF DRIVING...SLOW DOWN AND MOVE TO A SAFE LOCATION
OFF THE SIDE OF THE ROAD.

LAT...LON 3715 12140 3725 12147 3738 12143 3754 12156
      3809 12159 3809 12167 3800 12171 3806 12198
      3860 12214 3913 12249 3914 12249 3870 12169
      3864 12072 3778 12013 3772 12032 3765 12032
      3767 12038 3762 12039 3741 12095 3714 12122
TIME...MOT...LOC 2153Z 231DEG 8KT 3915 12231 3797 12179
          3800 12113
Special weather statement, Apr 7, 4:13 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
413 PM PDT THU APR 7 2011

CAZ018-072345-
SOLANO CA-SAN JOAQUIN CA-SACRAMENTO CA-CONTRA COSTA CA-
413 PM PDT THU APR 7 2011

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME SOUTHWESTERN SACRAMENTO COUNTY IN CENTRAL CALIFORNIA
  NORTHWESTERN SAN JOAQUIN COUNTY IN CENTRAL CALIFORNIA
  SOUTHERN SOLANO COUNTY IN CENTRAL CALIFORNIA

UNTIL 445 PM PDT

AT 410 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR ROCKVILLE ALONG AND
SOUTH OF HIGHWAY 12. THESE STORMS WERE MOVING TOWARDS THE SOUTHEAST.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THE STRONGER STORMS...ALONG WITH FREQUENT DANGEROUS
LIGHTNING. FUNNEL CLOUDS WILL ALSO BE POSSIBLE IN THIS AREA THE NEXT
COUPLE OF HOURS.

LOCATIONS IMPACTED INCLUDE...
   ROCKVILLE...
   MONTEZUMA...
   RIO VISTA...
   COLLINSVILLE...

IN ADDITION...SOME OF THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. IF DRIVING...SLOW DOWN AND MOVE TO A SAFE LOCATION
OFF THE SIDE OF THE ROAD. IF YOU ARE IN A BOAT YOU SEEK SAFE HARBOR
UNTIL THE STORMS HAVE PAST.

LAT...LON 3833 12219 3833 12206 3823 12146 3797 12157
      3803 12160 3810 12159 3809 12167 3800 12172
      3811 12202 3812 12202 3818 12222 3826 12222
TIME...MOT...LOC 2307Z 328DEG 11KT 3815 12190

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:24 PM PDTWinter Weather AdvisorySTO13 hr
Apr 7, 3:06 PM PDTSpecial Weather StatementSTOAmador, Calaveras, Sacramento, San Joaquin, Solano, Stanislaus and 1 more39 min
Apr 7, 4:13 PM PDTSpecial Weather StatementSTOSolano32 min
Apr 7, 4:44 PM PDTSpecial Weather StatementSTOSan Joaquin46 min

Nearby

Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.